# SDR AALA202406189290

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737823
- Aircraft serial: 67991
- Aircraft time: 3,645 hours, 1,378 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AMBER WEATHER RADER FAIL MESSAGES APPEARED ON BOTH CAPTIAN AND FIRST OFFICER  DISPLAYS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED PROCESSOR ASSEMBLY. PER AMM 34-41-42. OPERTIONAL TEST OK. PER AMM 34-41-00.
